# SDR AALA201811069012

- Difficulty date: November 5, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 59,586 hours, 22,386 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Unsecure
- Location: R4 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR SLIDE BUSTLE WILL NOT STAY IN PLACE.  SECURED THE SLIDE BUSTLE.  OPS CHECKED GOOD.
